arrow
Volume 31, Issue 2
Unique Common Fixed Point for a Family of Mappings with a Nonlinear Quasi-Contractive Type Condition in Metrically Convex Spaces

Y. J. Piao

Anal. Theory Appl., 31 (2015), pp. 167-175.

Published online: 2017-04

Export citation
  • Abstract

A class $\Phi$ of 5-dimensional functions was introduced and an existence and uniqueness of common fixed points for a family of non-self mappings satisfying a $\phi_i$-quasi-contractive condition and a certain boundary condition was given on complete metrically convex metric spaces, and from which, more general unique common fixed point theorems were obtained. Our main results generalize and improve many same type common fixed point theorems in references.

  • Keywords

Metrically convex space, a class $\Phi$ of 5-dimensional functions, $\phi_i$-quasi-contraction, common fixed point, complete.

  • AMS Subject Headings

47H25, 54H25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-31-167, author = {}, title = {Unique Common Fixed Point for a Family of Mappings with a Nonlinear Quasi-Contractive Type Condition in Metrically Convex Spaces}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {31}, number = {2}, pages = {167--175}, abstract = {

A class $\Phi$ of 5-dimensional functions was introduced and an existence and uniqueness of common fixed points for a family of non-self mappings satisfying a $\phi_i$-quasi-contractive condition and a certain boundary condition was given on complete metrically convex metric spaces, and from which, more general unique common fixed point theorems were obtained. Our main results generalize and improve many same type common fixed point theorems in references.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2015.v31.n2.6}, url = {http://global-sci.org/intro/article_detail/ata/4631.html} }
TY - JOUR T1 - Unique Common Fixed Point for a Family of Mappings with a Nonlinear Quasi-Contractive Type Condition in Metrically Convex Spaces JO - Analysis in Theory and Applications VL - 2 SP - 167 EP - 175 PY - 2017 DA - 2017/04 SN - 31 DO - http://doi.org/10.4208/ata.2015.v31.n2.6 UR - https://global-sci.org/intro/article_detail/ata/4631.html KW - Metrically convex space, a class $\Phi$ of 5-dimensional functions, $\phi_i$-quasi-contraction, common fixed point, complete. AB -

A class $\Phi$ of 5-dimensional functions was introduced and an existence and uniqueness of common fixed points for a family of non-self mappings satisfying a $\phi_i$-quasi-contractive condition and a certain boundary condition was given on complete metrically convex metric spaces, and from which, more general unique common fixed point theorems were obtained. Our main results generalize and improve many same type common fixed point theorems in references.

Y. J. Piao. (1970). Unique Common Fixed Point for a Family of Mappings with a Nonlinear Quasi-Contractive Type Condition in Metrically Convex Spaces. Analysis in Theory and Applications. 31 (2). 167-175. doi:10.4208/ata.2015.v31.n2.6
Copy to clipboard
The citation has been copied to your clipboard